# SDR FDEA202304180664

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 40,172 hours, 6,608 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86524
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242QF(P/N:152W8652-4) AT STA1435.75/RBL76.25-77.25 FOUND   CRACK.  MAIN DECK CARGO FLOOR PANEL 242QF(P/N:152W8652-4) AT STA1435.75/RBL76.25-77.25   CRACK(OFF WING), CRACK SIZE L =0.9" IN LOWER SURFACE WITHIN LIMIT, EVALUATED AS PER   B777 SRM 53-00-50-1A, REV 43.1. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1, REV 43.1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
